Free Access
Volume 38, Number 2, March-April 2004
Page(s) 291 - 320
Published online 15 March 2004
  1. R.A. Adams, Sobolev Spaces. Academic Press, New York (1975). [Google Scholar]
  2. L. Ambrosio and V.M. Tortorelli, Approximation of functionals depending on jumps by elliptic functionals via Γ-convergence. Comm. Pure Appl. Math. 43 (1990) 999–1036. [CrossRef] [MathSciNet] [Google Scholar]
  3. L. Ambrosio and V.M. Tortorelli, On the approximation of functionals depending on jumps by quadratic, elliptic functionals. Boll. Un. Mat. Ital. 6-B (1992) 105–123. [Google Scholar]
  4. L. Ambrosio, N. Fusco and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems. Oxford University Press (2000). [Google Scholar]
  5. J.W. Barrett, X. Feng and A. Prohl, Convergence of a fully discrete finite element method for a degenerate parabolic system modeling nematic liquid crystals with variable degree of orientation, preprint. [Google Scholar]
  6. G. Bellettini and A. Coscia, Discrete approximation of a free discontinuity problem. Numer. Funct. Anal. Optimiz. 15 (1994) 201–224. [CrossRef] [Google Scholar]
  7. A. Blake and A. Zisserman, Visual reconstruction. MIT Press, Cambridge, MA (1987). [Google Scholar]
  8. B. Bourdin, Image segmentation with a finite element method. ESAIM: M2AN 33 (1999) 229–244. [CrossRef] [EDP Sciences] [Google Scholar]
  9. A. Braides, Approximation of free-discontinuity problems. Lect. Notes Math. 1694, Springer-Verlag (1998). [Google Scholar]
  10. A. Braides and G. Dal Maso, Nonlocal approximation of the Mumford-Shah functional. Calc. Var. Partial Differential Equations 5 (1997) 293–322. [Google Scholar]
  11. S.C. Brenner and L.R. Scott, The Mathematical Theory of Finite Element Methods, Second Edition, Springer-Verlag, New York (2001). [Google Scholar]
  12. J.W. Cahn and J.E. Hilliard, Free energy of a nonuniform system I, Interfacial free energy. J. Chem. Phys. 28 (1958) 258–267. [CrossRef] [Google Scholar]
  13. A. Chambolle, Image segmentation by variational methods: Mumford-Shah functional and the discrete approximation. SIAM J. Appl. Math. 55 (1995) 827–863. [CrossRef] [MathSciNet] [Google Scholar]
  14. A. Chambolle and G. Dal Maso, Discrete approximation of the Mumford-Shah functional in dimension two. ESAIM: M2AN 33 (1999) 651–672. [Google Scholar]
  15. P.G. Ciarlet, Basic error estimates for elliptic problems, in Handbook of Numer. Anal. II, Elsevier Sciences Publishers (1991). [Google Scholar]
  16. G. Dal Maso, An introduction to Γ-convergence, Birkhäuser Boston, Boston, MA (1993). [Google Scholar]
  17. E. De Giorgi, M. Carriero and A. Leaci, Existence theorem for a minimum problem with discontinuity set. Arch. Rat. Mech. Anal. 108 (1989) 195–218. [Google Scholar]
  18. E. De Giorgi and T. Franzoni, Su un tipo di convergenza variazionale. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 58 (1975) 842–850. [MathSciNet] [Google Scholar]
  19. F. Dibos and E. Séré, An approximation result for the minimizers of the Mumford-Shah functional. Boll. Un. Mat. Ital. A 11 (1997). [Google Scholar]
  20. C.M. Elliott, D.A. French and F.A. Milner, A second order splitting method for the Cahn-Hilliard equation. Numer. Math. 54 (1989) 575–590. [CrossRef] [MathSciNet] [Google Scholar]
  21. S. Esedoglu and J. Shen, Digital inpainting based on the Mumford-Shah-Euler image model. European J. Appl. Math. 13 (2002) 353–370. [CrossRef] [MathSciNet] [Google Scholar]
  22. X. Feng and A. Prohl, Analysis of total variation flow and its finite element approximations. ESAIM: M2AN 37 (2003) 533–556. [CrossRef] [EDP Sciences] [Google Scholar]
  23. X. Feng and A. Prohl, On gradient flow of the Mumford-Shah functional. (in preparation). [Google Scholar]
  24. D. Geman and S. Geman, Stochastic relaxation, Gibbs distributions and the Bayesian restoration of images. IEEE Trans. Patten Anal. Mach. Intell. 6 (1984) 721–741. [CrossRef] [Google Scholar]
  25. R. Glowinski, J.L. Lions and R. Trémoliéres, Numerical analysis of variational inequalities. North-Holland, New York. Stud. Math. Appl. 8 (1981). [Google Scholar]
  26. M. Gobbino, Gradient flow for the one-dimensional Mumford-Shah strategies. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 27 (1998) 145–193. [MathSciNet] [Google Scholar]
  27. J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod (1969). [Google Scholar]
  28. R. March and M. Dozio, A variational method for the recovery of smooth boundaries. Im. Vis. Comp. 15 (1997) 705–712. [CrossRef] [Google Scholar]
  29. L. Modica, The gradient theory of phase transitions and the minimal interface criterion. Arch. Rational Mech. Anal. 98 (1987) 123–142. [CrossRef] [MathSciNet] [Google Scholar]
  30. L. Modica and S. Mortola, Un esempio di Γ-convergenza. Boll. Un. Mat. Ital. B 14 (1977) 285–299. [MathSciNet] [Google Scholar]
  31. J.-M. Morel and S. Solimini, Variational Methods in Image Segmentation, Birkhäuser (1995). [Google Scholar]
  32. D. Mumford and J. Shah, Optimal approximations by piecewise smooth functions and associated variational problems. Comm. Pure Appl. Math. 42 (1989) 577–685. [Google Scholar]
  33. R.H. Nochetto and C. Verdi, Convergence past singularities for a fully discrete approximation of curvature-driven interfaces. SIAM J. Numer. Anal. 34 (1997) 490–512. [CrossRef] [MathSciNet] [Google Scholar]
  34. J. Simon, Compact sets in the space Lp(0,T;B). Ann. Mat. Pura Appl. 146 (1987) 65–96. [Google Scholar]
  35. M. Struwe, Geometric evolution problems. IAS/Park City Math. Series 2 (1996) 259–339. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you